Hepatitis Monthly

Published by: Kowsar

Hepatitis B and celiac disease

Hugh James Freeman 1 , *
Author Information
1 University of British Columbia, hugfree@shaw.ca, Canada
Article information
  • Hepatitis Monthly: , 10 (4); 317-317
  • Article Type: Letter
  • Received: July 20, 2010
  • Accepted: August 27, 2010

To Cite: Freeman H. Hepatitis B and celiac disease, Hepat Mon. Online ahead of Print ;10(4):317-317.

Abstract
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .
Readers' Comments